- 24 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A case series described a 49-year-old woman and an 84-year-old woman, who experienced delayed onset thrombocytopenia during treatment with heparin [routes not stated].
Case 1: A 49-year-old woman was found to have acute new onset severe bilateral claudication with occluded bilateral tibioperoneal and popliteal arteries and a large thrombus along the anterior wall of the proximal to mid-descending thoracic aorta. She subsequently started receiving heparin 18 units/kg/hour and later underwent successful thromboembolectomies of both her lower limbs and thoracic endovascular aortic aneurysm repair (TEVAR) with stent graft placement. The arterial thrombi were thought to have resulted from multiple factors, including the use of combined unspecified oral contraceptive pills. On day-8...
- Doucette K, et al. Treatment of refractory delayed onset heparin-induced thrombocytopenia after thoracic endovascular aortic repair with intravenous immunoglobulin (IVIG). Research and Practice in Thrombosis and Haemostasis 1: 134-137, No. 1, Jul 2017. Available from: URL: http://doi.org/10.1002/rth2.12009 - USA